I have been taking homeopath medication as per the instructions of a local homeopath and I have been having these bad effects. I feel nautious, dizzy, my thoughts make me crazy, I'm anxious, nervous, unable to concentrate, etc.
Sometimes, I get this really intense feeling where I can't feel my arms or body, can't see very well, and can't think at all. This lasts about 2 hours.
Can someone please tell me if this is normal for homeopath medication?
canuck on 2003-11-11
you should get back into contact with the homeo and discuss it.
HIgh potencies prescribed by homeopaths can last several weeks, even if you only take one dose, but you can always antidote, which is why getting back to the homeopath is important, so he is control of the situation and can adjust as it goes.
Some situations need adapting to, also be sure you tell him what rx meds you are taking - not everything matches well, but he should be able to put you right.
robert last decade
if new symptoms ,need new folow up remedy.these symptoms and old before presciption needed for new remedy selection. Post if this applies.
♡ John Stanton last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.